Inequalities for the Numerical Radius, the Norm and the Maximum of the Real Part of Bounded Linear Operators in Hilbert Spaces
Dragomir, Sever S (2008) Inequalities for the Numerical Radius, the Norm and the Maximum of the Real Part of Bounded Linear Operators in Hilbert Spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2980-2994. ISSN 0024-3795Full text for this resource is not available from the Research Repository.
Some inequalities for the numerical radius, the operator norm and the maximum of the real part of bounded linear operators in Hilbert spaces, under suitable assumptions for the involved operator, are given.
|Uncontrolled Keywords:||ResPubID15198. numerical radius, operator norm, semi-inner products, Banach algebra|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
|Date Deposited:||13 Oct 2011 00:27|
|Last Modified:||13 Oct 2011 00:27|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||5 - View on Scopus|
Repository staff only